# SDR HEEA967036

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Condition: Faulty
- Location: Radar Antenna
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS A JERKING MOTION WHEN SCANNING FROM LEFT TO RIGHT IN DOWN POSITION.
